# SDR MASA00040

- Difficulty date: April 10, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5801 - RDU-SWF - DURING PRE-FLIGHT INSPECTION, THE PILOT NOTED THAT THE FA''S JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT CELLS.  OPS CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
